# SDR UIEA2019061404489

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,484 hours, 11,191 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO TILT FUNCTION OF THE WX RADAR DOES NOT WORK ON THE LEFT RADAR SYSTEM.  PERFORMED OPERATIONAL TEST IAW AMM 34-43-00. NO FAULTS NOTED AT THIS TIME.
